# SDR CHQA200600021

- Difficulty date: January 30, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500812
- Aircraft time: 4,507 hours, 4,006 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLIGHT 3011 - PHL-ROC - AT APPROXIMATELY 300 FEET OFF THE GROUND, RECIEVED A -LAV SMOKE- EICAS MESSAGE FOLLOWED BY A TRIPLE CHIME ALARM.  DECLARED AN EMERGENCY.  NOTIFIED FLIGHT ATTENDANT AND VISUALLY CHECK THE LAVATORY FOR SMOKE OR FIRE.  FIRST OFFICER RAN APPROPRIATE CHECKLISTS.  FLIGHT ATTENDANT FIRE WARNING HAD ALSO GONE-OFF, BUT THERE WERE NO SIGNS OF FIRE OR SMOKE.  NO SIGNS OF FIRE OR SMOKE WERE TO BE FOUND.  MAINTENANCE REMOVED AND REPLACED LAVATORY SMOKE DETECTOR IAW EMB 145 MM 26-14-02/401.  OPS CHECK GOOD.
